Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes high fever and watery eyes in a child?

Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3756 Questions

default
Posted on Thu, 23 Mar 2017 in Child Health
Question: My 3 1/2 year old daughter has a fever of 103. She keeps saying my eyes hurt and rubs them. They are bloodshot and watery. She woke up with a fever so she's had it for 12 hours that I know of, it's a little higher now than it was this morning. She had a small dose of Tylenol this afternoon but not a lot of medicine.
doctor
Answered by Dr. Diptanshu Das 30 minutes later
Brief Answer:
Please upload an image.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through the details and understand your concern. Most often such symptoms are due to viral infections and antibiotics are ineffective in such cases. Antibiotics would not help and irrespective of treatment it usually spontaneously resolves in 5-7 days. Such infections are frequently associated with an allergic component and that could be the reason of the red itchy eyes. However, I would insist you to upload an image of the eyes. It will help me to understand the situation better and I can guide you accordingly.

You are doing the right thing by giving Tylenol when the temperature rises. Also give tepid sponging.

I will wait for your response.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Tylenol

doctor1 MD

i have had this lower back hip bone pain for long time .....seen the doctor but says its just a normal pain take tylenol.....but i really want to know if there is any other solution to this pain.....i cannot walk when i have this pain....it seems as if the hip is going to crack off...please help me

doctor1 MD

I am experiencing pain in the lower part of my left leg. It aches like a toothache suddenly. I sometimes walk with a limp because of the pain. There are times that I have to take Tylenol or Advil for relief. I am concerned it could be a blood clot.

doctor1 MD

My 3 year old son has had a fever all day and history of diarhea/vomting in past 24hrs. He had a warm bath and began shaking hard afterwards and continued to do so even though he did not feel cold. I gave him tylenol and even in his bed under blankets he is still shaking. Temp at this time is 37.8

doctor1 MD

no insurance, headaches/earache every day. Hello, my name is Kadie. I m 24 stay at home mom of 2 kids. For the past 2 years I ve suffered from a very specific headache/earache every day. Its a very dull throb on my right side of my head almost behind my ear. Its in the same spot every time my head hurts. I ve tried naproxen, Tylenol, loritab and nothing seems to help. I work out very often eat pretty healthy. I ended having to take an anti stress medicine (Colonzapan) 0.5 mg twice a day...it helps but I feel its just a blanket to what maybe cold be going on. I don t have insurance and can t afford a cat scan. I also take adderall for adhd 30mg a day

doctor1 MD

My 2 year old grand daughter is staying with me. She only gets a fever of 104 at night. IN the day it is normal and she goes throgh her normal routine, active and eats and drinks well. In the evening, she is drigining and eating snacks too. My...

doctor1 MD

Hey doctor this morning before work I had a blood test done. There was not much pain during it but afterwards I was in a bit of a rush since I had to go to work straight after and in the rush I noticed pain in my left arm where the blood was drawn...

doctor1 MD

Getting tatoo in couple hours. Is it ok to take tylenol & flexeril before and or after tatoo? Thanks for prompt help!